# SDR FDEA2020022850384

- Difficulty date: February 25, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,382 hours, 18,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ADA70301
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT FUSELAGE EXTERIOR - STATION 895, LONGERON 40   RIGHT HAND TO LONGERON 41 RIGHT HAND ( FWD CARGO DOOR JAMB SKIN AREA). EXISTING REPAIR DOUBLER AT STATION 895 LONGERON 40 RIGHT HAND TO LONGERON 41   RIGHT HAND EVALUATED AND FOUND EXISTING REPAIR DOUBLER DAMAGED. FUSELAGE   EXTERIOR - STATION 895 LONGERON 40 RIGHT HAND TO LONGERON 41 RIGHT HAND  CARRIED   OUT REPAIR IAW EA # 1-5330-T0307800 A PART 4 TITLE : " FUSELAGE - PLATES & SKINS - FWD   CARGO DOOR JAMB FWD EDGE - SRM 53-00-15 REPAIR 8 "  EO # 1-5100-7-5001B6 PT1 TITLE : "   STUCTURES - REPAIR CATALOG - MD 11 - REAPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 " ACCOMPLISHED . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
